# SDR CA110401004

- Difficulty date: March 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,070 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pedal
- Part number: 2227271413
- Condition: Cracked
- Location: Left Brake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, BOTH BRAKE PEDALS ON THE PILOT SIDE WERE FOUND CRACKED. NEW PEDALS WERE INSTALLED
